# SDR AALA20060785

- Difficulty date: October 5, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT LIGHTS AT LEFT AND RIGHT NUMBER FOUR DOOR INOPERATIVE.  FOUND WIRE TO LEFT NUMBER FOUR FORWARD EXIT SIGN SHORTED.  REPAIRED WIRING FOR EMERGENCY EXIT LIGHTS AT LEFT AND RIGHT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
